# SDR SIMA20160112013

- Difficulty date: January 12, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,886 hours, 35,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FRAME 20 CORRODED AT PREVIOUS BLEND.  R & R CROSSBEAM AT FRAME 20 IAW SRM 53-21-10 & ETN-EM-53-139R4.
